MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Completed information for section a1 patient identifier: sids (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a falsely elevated potassium result generated on the architect c4000 processing module for multiple samples.The following data was provided (customer provided normal range: 3.5 to 5.1 mmol/l): (b)(6) 2025, sid (b)(6) : initial result = 6.65 mmol/l, repeat = 4.83 mmol/l, (b)(6) 2025, sid (b)(6) : initial result = 6.88 mmol/l, repeat = 5.03 mmol/l, (b)(6) 2025, sid (b)(6): initial result = 6.68 mmol/l, repeat = 4.94 mmol/l.No impact to patient management was reported.
 
Event or Problem Description
The customer reported a falsely elevated potassium result generated on the architect c4000 processing module for multiple samples.The following data was provided (customer provided normal range: 3.5 to 5.1 mmol/l): (b)(6) 2025, sid (b)(6): initial result = 6.65 mmol/l, repeat = 4.83 mmol/l, (b)(6) 2025, sid (b)(6): initial result = 6.88 mmol/l, repeat = 5.03 mmol/l, (b)(6) 2025, sid (b)(6): initial result = 6.68 mmol/l, repeat = 4.94 mmol/l , no impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for falsely elevated potassium results while using architect ict sample diluent, lot number 01743un25, on the architect c4000 processing module, serial number (b)(6), included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.The customer retested the sample using the same lot for the initial testing and the retesting and qc (quality control) was in range.No subsequent issues have been reported.A search for similar complaints did not identify an increase in complaint activity for the complaint lot or list number.Device history record review did not identify any non-conformances, potential non-conformances, or deviations with the complaint lot.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation, no systemic issue or deficiency of the architect c4000 processing module, serial number (b)(6), and architect ict sample diluent lot number 01743un25, was identified.

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23907296
Report Number3016438761-2025-00771
Device Sequence Number13244877
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date12/29/2025
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICT INT REF(2X2L), 01E49-21, 01743UN25
Patient SexUnknown